Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 57, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 12, 2010, 6:53 PM EDT for 6 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2010, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 12, 2010, 7:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2783 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:51 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 12, 2:51 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 251 PM EDT SAT JUN 12 2010 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... WARM AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY PART OF THE WEEK. PERIODIC CHANCES FOR THUNDERSTORMS WILL ALSO CONTINUE AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE REGION. THE FRONT WILL FINALLY DROP SOUTH OF THE REGION BY TUESDAY NIGHT. && .NEAR TERM /REST OF THE AFTERNOON AND TONIGHT/... THUNDERSTORMS ARE FIRING QUICKLY IN VICINITY OF AN OLD OUTFLOW BOUNDARY GRAZING THE NORTHWEST FORECAST AREA AT 18Z. EVEN WITH THE RAIN AND EXTENSIVE CLOUD COVER EARLIER THIS MORNING...TEMPERATURES HAVE WARMED QUICKLY AS SKIES HAVE BECOME PARTLY CLOUDY. MUCH OF THE FORECAST AREA HAS CLIMBED WELL INTO THE 80S...WITH LOWER 90S OVER FAR SOUTHWEST COUNTIES. COMBINED WITH DEWPOINTS IN THE MID AND UPPER 70S...CONDITIONS ARE EXTREMELY OPPRESSIVE THIS AFTERNOON. ALL SORTS OF ITEMS TO TALK ABOUT IN THE NEAR TERM. MAIN FOCUS REMAINS ON THUNDERSTORM POTENTIAL AND CONCERNS FOR SEVERE WEATHER AND HEAVY RAINFALL. SECONDARY FOCUS ALSO ON FIRST HEAT HEADLINES OF THE YEAR IN SOUTHWEST FORECAST AREA WHERE HEAT INDICES ARE NEAR OR JUST ABOVE 100 DEGREES. HAVE LARGELY TRENDED TOWARDS BULK OF THE NEAR TERM GUIDANCE AVAILABLE LED BY THE RAPID REFRESH AND THE RUC. AS MENTIONED...CONVECTION HAS BEGUN TO DEVELOP OVER NORTHWEST QUADRANT OF THE FORECAST AREA AS CONVECTIVE TEMPS HAVE BEEN ACHIEVED. MESOANALYSIS INDICATING THAT COMBINATION OF DIURNAL HEATING AND MOISTURE CONTRIBUTING TO HIGH INSTABILITY VALUES...WITH AN AXIS OF MLCAPES NOW AROUND 3000 J/KG AND SBCAPES APPROACHING 4000 J/KG INTO WESTERN COUNTIES. WITH CURRENT CONVECTION DEVELOPING ON EDGE OF SLIGHTLY HIGHER BL SHEAR VALUES NEAR 30KTS...SHOULD SEE CONTINUED DEVELOPMENT THROUGH THE AFTERNOON WITH POSSIBILITY FOR CONVECTION TO EXPAND SOUTHEAST FURTHER INTO THE FORECAST AREA. CURRENT RADAR AND VISIBLE SATELLITE BOTH HINT AT A LEFTOVER BOUNDARY FROM MORNING STORMS EXTENDING FROM NW TO SE ACROSS THE FORECAST AREA TO CONVECTION OVER SOUTHERN OHIO AND NORTHERN KENTUCKY. THIS MAY SERVE AS AN ADDITIONAL ENHANCER FOR THUNDERSTORMS TO DEVELOP THROUGH THE AFTERNOON. THUNDERSTORMS WILL BE MOST CAPABLE OF WET MICROBURSTS WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL. WILL MAINTAIN LIKELY POPS INTO THE EVENING OVER NORTHERN HALF OF FORECAST AREA WITH SLIGHTLY LOWER POPS FURTHER SOUTH. WITH LOSS OF HEATING ONCE THE SUN GOES DOWN...CONVECTION SHOULD DECREASE IN COVERAGE AND INTENSITY. HOWEVER...PRESENCE OF WEAK RIPPLES OF ENERGY RIDING THROUGH THE ZONAL FLOW ALOFT AND DEEP MOISTURE WITH PWATS REMAINING IN VICINITY OF 2 INCHES ALL NIGHT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL NOT ONLY THIS AFTERNOON BUT OVERNIGHT AND MAY CAUSE LOCALIZED FLOODING. GREATEST SUSCEPTIBILITY FOR FLOODING AT THIS POINT IN TIME LOOKS TO BE SOUTHEAST OF THE INDY METRO WHERE NEARLY 2 INCHES FELL EARLY THIS MORNING AND FFG VALUES ARE NOW QUITE LOW. NO PLANS TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME BUT WILL NEED TO MONITOR CLOSELY. WILL MAINTAIN HIGH CHANCE POPS OVERNIGHT. HEAT ADVISORY WILL RUN UNTIL 23Z FOR EXPECTED HEAT INDICES BETWEEN 100 AND 105 DEGREES OVER SOUTHWEST COUNTIES. AS TEMPERATURES FALL BACK THROUGH THE 80S...HEAT INDICES WILL DROP BELOW ADVISORY LEVEL THIS EVENING. TEMPS...CONSIDERING THE CURRENT DEWPOINTS...WARMER MOS GUIDANCE LOOKS REASONABLE FOR LOWS TONIGHT. LOW TO MID 70S WILL BE COMMON BY SUNDAY MORNING. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... FOCUS CONTINUES TO BE ON RAIN CHANCES AND PLACEMENT OF THE BOUNDARY...AND THE SUBSEQUENT IMPACTS TO TEMPS. HAVE GENERALLY FOLLOWED THE SREF FOR MOST OF THE MAIN DETAILS THROUGH THE PERIOD. STAGNANT PATTERN AS DEEP UPPER TROUGH REMAINS OVER THE INTERMOUNTAIN WEST WITH STRONG RIDGING ALOFT CENTERED JUST SOUTH OF CENTRAL INDIANA. THIS WILL KEEP THE REGION ON THE PERIPHERY OF THE RIDGE...MAINTAINING A CONTINUED SURGE OF DEEP LOW LEVEL MOISTURE FROM THE SOUTHWEST AND NOT ALLOWING THE FRONTAL BOUNDARY TO PROGRESS ANY FURTHER SOUTH OF THE FORECAST AREA UNTIL THE UPPER LEVEL FLOW PATTERN CHANGES. THE TROUGH IN THE WEST WILL BEGIN TO LIFT OUT MONDAY AND AS IT DOES...THE RIDGE WILL BREAK DOWN. THE RESULT SHOULD BE A SLOW BUT STEADY MOVEMENT SOUTH TO THE FRONTAL BOUNDARY ACROSS THE FORECAST AREA MONDAY AND TUESDAY...POSSIBLY DROPPING SOUTH OF THE OHIO RIVER BY TUESDAY NIGHT. FORECAST WILL LARGELY REMAIN UNCHANGED UNTIL THAT POINT IN TIME...WITH CHANCES FOR THUNDERSTORMS AT ANY TIME DURING THE SHORT TERM. WHILE MODEL GUIDANCE REMAINS IN DECENT AGREEMENT WITH RESPECT TO THE MAIN FEATURES...THE DETAILS ARE FUZZY IN SUCH AN UNSETTLED PATTERN. HAVE INSERTED LIKELY POPS ONLY ON SUNDAY NIGHT WHERE MODEL CONSENSUS FAVORING A SURFACE WAVE TO RIDE THE BOUNDARY AS IT DROPS INTO THE FORECAST AREA. THE PRESENCE OF THE LOW SHOULD ENABLE A GREATER COVERAGE OF CONVECTION ACROSS THE REGION AND HENCE MY CONFIDENCE IS A BIT HIGHER IN POPS AT THIS TIME. OTHERWISE...WILL KEEP POPS AT 40-50 THROUGHOUT MUCH OF THE SHORT TERM. WHILE SEVERE THREAT LOOKS GREATEST ON SUNDAY AS THE FRONT SIDLES INTO THE REGION...POTENTIAL FOR STORMS TO BE SEVERE ESSENTIALLY EXISTS THROUGHOUT THE PERIOD. DAMAGING WINDS WILL CONTINUE TO BE THE MAIN THREAT FROM STORMS WITH LARGE HAIL A POSSIBILITY AS WELL. WITH NO SIGNIFICANT CHANGE TO THE AIRMASS EXPECTED UNTIL THE FRONT CAN MAKE A MORE CONCERTED PUSH SOUTH THROUGH THE AREA LATER ON TUESDAY. WITH PWATS REMAINING NEAR 2 INCHES...STORMS WILL BE CAPABLE OF TORRENTIAL RAINFALL AND HAVE MAINTAINED A HEAVY RAIN MENTION IN THE ZONES/GRIDS THROUGH MONDAY. TEMPS...WITH SUCH UNCERTAINTY ON TIMING OF PRECIP AND CLOUDS... FORECASTING HIGHS SUNDAY AND MONDAY REMAIN TRICKY. WITH THE LOW CONFIDENCE...FEEL BEST COURSE IS TO HOLD VERY CLOSE TO MOS GUIDANCE BOTH DAYS. THIS COULD MEAN AN OPPORTUNITY FOR SOME AREAS SOUTH OF I-70 TO MAKE A RUN INTO THE LOWER 90S...ESPECIALLY ON SUNDAY. WITH DEWPOINTS REMAINING IN THE 70S HEAT HEADLINES MAY BE NEEDED ONCE AGAIN SUNDAY. WILL CONTINUE TO MONITOR. WENT SLIGHTLY COOLER MONDAY AND TUESDAY WITH THE BOUNDARY IN THE AREA. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MODELS GENERALLY CONCUR ABOUT WEAK FRONT REMAINING OVER AREA INTO THURSDAY. THEN IT WILL BE PUSHED TO THE NORTH AS BERMUDA HIGH MOVES IN AND ESTABLISHES A VERY WARM HUMID FLOW. BASED ON RECENT HISTORY...TEMPERATURES IN THE AIR WE WILL BE IN SHOULD BE NEAR HIGH END OF ENSEMBLE MOS. THIS ABOUT A CATEGORY WARMER THAN HPC ON WEDNESDAY AND THURSDAY...BUT CLOSE TO THEM LATER IN THE PERIOD. CHANCE POPS INTO THURSDAY DUE TO ACTION OF FRONT. THEN A LITTLE DRIER WITH BEST CHANCE OF PRECIPITATION DURING DAYTIME PERIODS AS HIGH MOVES IN. WILL BE CLOSE TO HPC ON THE POPS. && .AVIATION.../FOR 131800Z TAFS/... MODELS CONCUR FRONT TO REMAIN JUST TO NORTH OF CENTRAL INDIANA THROUGH FORECAST PERIOD. LIGHT BUT EXTREMELY HUMID SOUTH TO SOUTHWEST FLOW CONTINUING OVER AREA. THUNDERSTORMS MAY FORM ALMOST ANY TIME BUT BEST CHANCE WILL BE LATE AFTERNOON AND EVENING. HEAVY RAIN REDUCING BOTH CEILINGS AND VISIBILITIES TO IFR POSSIBLE IN STORMS. OTHERWISE...CEILINGS WILL RISE FROM MVFR TO VFR BY LATE AFTERNOON AS MIXING OCCURS. THEY SHOULD STAY VFR INTO SUNDAY SINCE MOIST LAYER IS DEEP AND CLOUDS WILL TEND TO FORM NEAR TOP OF IT. VISIBILITIES SHOULD STAY 6SM OR HIGHER UNTIL AROUND 08Z...THEN FOG WILL FORM. LOWEST VISIBILITIES WILL BE AROUND 3SM SINCE CLOUDS SHOULD PREVENT IT FROM GETTING VERY DENSE. VISIBILITIES RECOVERING TO 6SM OR BETTER BY MID MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR INZ060-061-067>069. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....KWIATKOWSKI AVIATION...KWIATKOWSKI
Hazardous weather outlook, Jun 12, 2:56 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 256 PM EDT SAT JUN 12 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-131000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-131000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-131000- SULLIVAN-KNOX- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-131000- GREENE-DAVIESS-MARTIN- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 12, 1:10 PM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 110 PM EDT SAT JUN 12 2010 INZ045>047-051>055-060>063-067>071-121815- BROWN-CLAY-DAVIESS-GREENE-HENDRICKS-JACKSON-JOHNSON-KNOX-LAWRENCE- MARION-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-SULLIVAN-VIGO- 110 PM EDT SAT JUN 12 2010 ...VERY MUGGY WEATHER OVER MUCH OF CENTRAL INDIANA THIS AFTERNOON... HEAT INDICES WILL BE IN THE 90S OVER MAINLY THE SOUTHWEST PART OF CENTRAL INDIANA THIS AFTERNOON. HEAT INDICES IN THE 90S CALL FOR EXTREME CAUTION WHEN ENGAGING IN OUTDOOR ACTIVITIES. THE STEAMY WEATHER IS BEING PRODUCED BY A STALLED OUT WARM FRONT OVER NORTHERN INDIANA WHICH HAS LEFT VERY HUMID AIR OVER THE CENTRAL AND SOUTH PARTS OF THE STATE. MOIST GROUND FROM RECENT THUNDERSTORMS WAS ALSO ADDING TO THE HUMIDITY. TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR 90 THIS AFTERNOON AND WHEN COMBINED WITH HIGH HUMIDITY WILL RESULT IN VERY UNCOMFORTABLE CONDITIONS. HEAT INDICES ARE DETERMINED BY COMBINING THE AIR TEMPERATURE WITH THE HUMIDITY. HEAT ADVISORIES ARE POSSIBLE THIS AFTERNOON AND ARE ISSUED WHEN THE HEAT INDEX REACHES THE LOWER 100S. CET
Special weather statement, Jun 12, 2:41 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 241 PM EDT SAT JUN 12 2010 INZ028>030-035>037-043>048-051>057-060>065-067>072-122300- BARTHOLOMEW-BOONE-BROWN-CLAY-CLINTON-DAVIESS-DECATUR-FOUNTAIN-GREENE- HANCOCK-HENDRICKS-JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MARION- MARTIN-MONROE-MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RUSH-SHELBY- SULLIVAN-TIPPECANOE-VERMILLION-VIGO-WARREN- 241 PM EDT SAT JUN 12 2010 ...EXTREMELY MUGGY WEATHER IN CENTRAL INDIANA THIS AFTERNOON... A HEAT ADVISORY IS IN EFFECT UNTIL 7PM EDT FOR THE SOUTHWEST PARTS OF CENTRAL INDIANA. THANKS TO VERY HUMID AIR...TEMPERATURES MAY FEEL LIKE THEY ARE OVER 100 IN THOSE COUNTIES. ELSEWHERE IN CENTRAL INDIANA...TEMPERATURES WILL FEEL LIKE THEY ARE IN THE 90S. THE MUNCIE AND KOKOMO AREAS WILL BE COOLER THAN THAN ELSEWHERE. THIS IS BY FAR THE WARMEST WEATHER SINCE LAST SUMMER. IF POSSIBLE... STAY IN AN AIR CONDITIONED BUILDING. IT IS ALSO IMPORTANT TO STAY HYDRATED AND AVOID OVEREXERTING YOURSELF. CET
Special weather statement, Jun 12, 5:41 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
541 PM EDT SAT JUN 12 2010
INZ028-029-122230-
TIPPECANOE-WARREN-
541 PM EDT SAT JUN 12 2010
...STRONG THUNDERSTORM ADVISORY FOR WARREN AND NORTHWESTERN
TIPPECANOE COUNTIES UNTIL 630 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WILLIAMSPORT...OR 16 MILES
SOUTH OF FOWLER...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PINE VILLAGE AROUND 555 PM EDT...
OTTERBEIN AROUND 615 PM EDT...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4056 8688 4016 8749 4016 8751 4048 8753
4049 8711 4058 8710 4058 8691
TIME...MOT...LOC 2141Z 225DEG 20KT 4039 8733
RYANLocal storm report, Jun 12, 6:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 3 SSW ATTICA 40.25N 87.27W
06/12/2010 E55 MPH FOUNTAIN IN MESONET
COCORAHS OBSERVER ESTIMATING 50 TO 60 MPH WIND.
&&
HEROLDLocal storm report, Jun 12, 6:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN 3 SSW ATTICA 40.25N 87.27W
06/12/2010 M0.33 INCH FOUNTAIN IN MESONET
RAINFALL IN 20-MINUTE PERIOD ENDING APPROX 640 PM EDT.
RECEIVED FROM COCORAHS OBSERVER
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:41 PM EDT | Special Weather Statement | IND | Hancock, Henry | 49 min |
| Jun 12, 10:19 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 2 hr |
| Jun 12, 11:37 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 16 days |
| Jun 12, 1:08 PM EDT | Heat Advisory | IND | Daviess, Greene, Knox, Martin, Sullivan | 6 hr |
| Jun 12, 1:51 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 39 min |
| Jun 12, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Clinton | 21 min |
| Jun 12, 5:41 PM EDT | Special Weather Statement | IND | Warren | 49 min |
| Jun 12, 5:47 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 43 min |
| Jun 12, 6:28 PM EDT | Areal Flood Warning | IND | Warren | 3 hr |
| Jun 12, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 47 min |
| Jun 12, 6:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 52 min |
| Jun 12, 7:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 49 min |
| Jun 12, 7:12 PM EDT | Severe Thunderstorm Warning | IND | Howard | 48 min |
| Jun 12, 7:23 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Putnam, Tipton | 37 min |
| Jun 12, 7:31 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 44 min |
| Jun 12, 7:37 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Madison, Marion, Tipton | 38 min |
| Jun 12, 7:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.